journal6 ›› 2000, Vol. 21 ›› Issue (2): 32-35.

• Mathematics • Previous Articles     Next Articles

Exact Traveling Wave Solutions for a Nonlinear Wave Equation in Fluid Mechanics


  1. ( 1. Department of Applied Mathematics, Beijing Polytechnic University , Beijing 100022 China;2. Department of Mathematics, Beijing Normal University, Beijing 100875 China)
  • Online:2000-06-15 Published:2013-01-16

Abstract: This paper considers a nonlinear wave equation with dissipative-dispersive effect arising in fluid mechnaics. The exact traveling wave solutions to this equation are given.

Key words: nonlinear wave equation, traveling wave solutions, exact solutions

WeChat e-book chaoxing Mobile QQ